# SDR HYIA20200521002

- Difficulty date: May 6, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: C4020079
- Aircraft time: 33,725 hours, 34,943 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,612 hours, 5,143 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658175A2BP
- Part serial: AC15AB648
- Condition: Low Pressure
- Location: Engine
- Part time: 2,612 hours, 5,143 cycles
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE.  MAINTENANCE INSPECTED AND FOUND RIGHT #5 CYLINDER NO COMPRESSION. REMOVED AND REPLACED ENGINE WITH NO FURTHER DEFECT NOTED, AS WAS SCHEDULED FOR REMOVAL WITHIN 87 HOURS.
